# SDR ASAA2018120227179

- Difficulty date: December 2, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 44,548 hours, 13,317 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Not Reported
- Condition: Malfunctioned
- Location: Main Battery
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUX BATTERY DID NOT SHOW NEGATIVE VALUE WITH BATTERY SWITCH ON AND GRD PWR SWITCH OFF. GROUNDED - YES. PERFORMED FIM 24-31 TASK 801 NO FAULTS. REMOVED AND REPLACED MAIN AND AUX BATTERY NO HELP. REINSTALLED ORIGINAL MAIN AND AUX BATTERY. PERFORMED OPS CHECK OPS CHECK NORMAL. AUX BATTERY SHOWED NEGATIVE VALUE WITH BATTERY SWITCH ON AND GRD PWR SWITCH OFF REF AMM 24-31-11.
